Ask an expert
Question

28 Jan 2004

Fat on pill
I have been on the Pill (Diane) for a few years. Since I've been on it, I have put on weight around the tops of my legs, my hips and bum. I am naturally small framed, I eat a balanced diet and exercise 3-5 times a week for 30 minutes. I have read that a side effect of the Pill sometimes includes weight gain, is this true, and what can I do about it further??? I started on it for my acne and I'm scared to stop incase I break out again. Do I have to choose between been thin and spotty or fat with good skin??

Please help!!
Answer 317 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Katee, it might be due to the pill, but usually it is not to blame for a more than 2-3 kg weight gain. You have to remember that it’s only what crosses your lips that can make you fat and that if you don’t eat, you can’t become fat. The best would be to contact DietDoc and make sure that you’re intake doesn’t exceed your expenditure. You can also try changing to a different pill like Yasmin®. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19336 votes
Vote